Norm Retrieval by Projections on Infinite-Dimensional Hilbert Spaces
Year: 2017
Author: Yan Zhou
Annals of Applied Mathematics, Vol. 33 (2017), Iss. 3 : pp. 324–330
Abstract
We study the norm retrieval by projections on an infinite-dimensional Hilbert space Let be an orthonormal basis in and for all We show that does norm retrieval if and only if is an infinite subset of We also give some properties of norm retrieval by projections.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2017-AAM-20613
Annals of Applied Mathematics, Vol. 33 (2017), Iss. 3 : pp. 324–330
Published online: 2017-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 7
Keywords: norm retrieval phase retrieval frames Hilbert spaces.
Author Details
Yan Zhou Email